MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that stent deployed during advancement.A 7.0 x 60 x 135 cm express ld iliac / biliary stent was advanced for treatment.During the procedure, the stent slide out when the physician tried to approach the target lesion.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Event or Problem Description
It was reported that stent deployed during advancement.A 7.0x60x135 cm express ld iliac / biliary stent was advanced for treatment.During the procedure, the stent slide out when the physician tried to approach the target lesion.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.It was further reported that the stent was prematurely deployed during crossover procedure and was implanted in the patient's body.
 
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or older.
 
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or older.Device evaluated by mfr.: express ld device - 7.0x60x135cm was returned for analysis.The device was returned with the stent completely detached from the device.A visual and microscopic examination identified that the stent had been completely detached from the device.There is no indication that the detached stent had been dilated.A microscopic examination found the stent struts to be damaged along the entire length of the stent.The stent damage most probably occurred when attempting to withdraw the device back to reposition it.No other issues were identified with the stent that could potentially have contributed to the complaint incident.A visual examination identified that the balloon had not been subjected to positive pressure.The stent crimp marks were clearly visible on the balloon material.A visual and microscopic examination identified no issues with the balloon material that could potentially have contributed to the complaint incident.A visual and microscopic examination identified no issues with the tip of the device during analysis that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issues along the length of the device.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent deployed during advancement.A 7.0x60x135 cm express ld iliac / biliary stent was advanced for treatment.During the procedure, the stent slide out when the physician tried to approach the target lesion.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.It was further reported that the stent was prematurely deployed during crossover procedure and was implanted in the patient's body.It was further reported that the device was retrieved and was not implanted.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10272175
Report Number2134265-2020-09189
Device Sequence Number10965517
Product Code NIO
UDI-Device Identifier08714729392453
UDI-Public08714729392453
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024687969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/13/2020
07/27/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/21/2020
08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;